# SDR SWAA2013071518230

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 11,150 hours, 6,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY DAMAGED.  R&R LENS ASSEMBLY IAW MM.
